# SDR 2A6R2023022766002

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N814LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0628
- Aircraft time: 4,313 hours, 18,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: L533M1408205
- Condition: Chafed
- Location: Zone 100
- Part time: 4,313 hours, 18,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION FOUND A CHAFE ON FRAME 4 INNER SKIN.  PERFORMING A REPAIR PER AIRBUS RDAS-EC135-53-2023-0534A
